Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering from diarrhea with heartburn and nausea. Medication ? - Online Doctor Chats

Date : 09-Jun-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:Good Evening
Doctor:I am Dr. XXXXXXX
User:Good evening doctor
Doctor:How can I help you?
User:My name is AAAAA
User:i am 23 years old
User:i am suffering from diarrhea since today morning
User:i am feeling heartburn and nausea after having food
User:i also have gastric trouble
User:Can you suggest me some medicines?
Doctor:Do you have all these problems since today morning only?
User:I have been suffering from heart burn and gastric problems frequently from past 2-3 months
User:but got worsened today..
Doctor:Do you have fever or vomiting?
User:i feel a slight fever
User:and no vomitting
Doctor:Is the stool watery? Does it contain blood?
Doctor:Do you have abdominal cramps?
User:It's just water alone..It does not contain blood..
User:Yeah i got stomach pain some times
Doctor:Do you feel dryness of your tongue?
User:its my 5th day of menustration
User:i feel thirsty..
Doctor:Let me brief you.
Doctor:The loose motions you are having now may be due to indigestion or from infective organisms.
Doctor:If it is just an indigestion, it will get cured by supportive measures.
Doctor:If it is by bacterial infection, it will need antibiotics.
Doctor:Preventing dehydration is the first step in treating diarrhoea.
Doctor:Are you following me?
Doctor:So you can do the following as supportive measures.
Doctor:1. Rehydrate with ORS. It is available in all pharmacies.
Doctor:2. Cap. Nutrolin B, One capsule 3 times daily, after food.
Doctor:If you are having fever, you can get Tab. Dolo 650, which can be had 3 times daily.
Doctor:The main treatment would be ORS.
User:Nutolin B is for diarhhea?
Doctor:If it does not relieve by 2 days, you will have to visit your family physician.
Doctor:Nutrolin B contains B complex and Lactobacillus.
Doctor:Lactobacillus is normally present in our intestine, which helps in digestion.
Doctor:During diarrhoea, they may be lost.
User:i will try this...
Doctor:SO Nutrolin B can replace them.
User:and is thery any specific food i shoud avoid?
Doctor:Wait till day after tomorrow to see if it comes down with this treatment.
Doctor:If not, please do visit your family physician.
Doctor:You should avoid oily and spicy food.
Doctor:They may aggravate gastritis.
User:i include lot od curd in my meals
User:is it ok to have when i got heartburn?
Doctor:Curd and yoghurt will help in improving the digestion and will also reduce the gastritis.
User:thank you doctor
User:i will try these medicine
Doctor:Tender coconut water is also good.
Doctor:Have you followed?
Doctor:Is there anything else I could help you on?
User:thank you so much
Doctor:Thanks for consulting me.
Doctor:Have a good evening!!
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor